# SDR SWIA2019121846955

- Difficulty date: November 8, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE AREAS OF CORROSION AROUND FASTNER HEADS ON THE OUTER SKIN OF THE AIRCRAFT FROM F.S 559.00 TO F.S 574.00 FROM STRINGER 25L TO 25R.   (C-CHECK) RO 12/14/2019  REMOVED CORROSION FROM F.S 559.00 TO F.S 574.00 STRINGER 25L TO 25R IAW REO. WEIGHT CHANGE UNMEASUREABLE/NEGLIGABLE, BLEND OUT ONLY.
